# SDR AWXA95827

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - APU INOP, CAUSES SMELL IN CABIN.  CLEANED APU AREA OF OIL LEAKS.  ROUTED A/C FOR PHX RON TO INVESTIGATE POSSIBLE OIL LEAKS AND REMOVED AND REPLACED OIL TUBING O-RINGS.  INSTALLED MEL 49-10-01.  CLEANED APU COMPARTMENT AND TIGHTENED ALL B-NUTS, OIL LINES.  CLEANED PLENUM AREA.  LEAK CHECK AND OPS CHECK GOOD WITH BOTH PACKS RUNNING.  MEL CLEARED.  (M)
